# SDR SWIA202266081

- Difficulty date: May 20, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H INBOARD FLAP, OUTBOARD HINGE ARM LOWER LUG IS GOUGED, MARKED.     (C-CHECK RO 7/8/2022)    BLENDED OUT GOUGE ON R/H INBOARD FLAP OUTBOARD HINGE ARM LOWER LUG REF CRJ 700 SRM 51-12-00-001-001-A01. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-57-52-524 REV-- DATED 222-05-24. COMPLIED WITH TASK CARD 51-900-1002-SKY.
